Integral conditions for the invertibility of Markov chains on a half-line with general measure of irreducibility

Authors

  • T. I. Isakova
  • Yu. P. Filonov

Abstract

We present conditions for the invertibility of Markov chains with values from ℝ+ and general measure of irreducibility. The results are obtained by the classical method of test functions combined with the method of perturbation of partial potentials.

Published

25.05.2004

Issue

Section

Short communications

How to Cite

Isakova, T. I., and Yu. P. Filonov. “Integral Conditions for the Invertibility of Markov Chains on a Half-Line With General Measure of Irreducibility”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 5, May 2004, pp. 705-12, https://umj.imath.kiev.ua/index.php/umj/article/view/3791.